A newbie on his 1st cycle came to me for help due to my past experience. He has had an injection site reaction to what he says is Equipoise 300mg/ml. He and his workout buddy are spliting a 20 ml bottle. His workout buddy is not having the reaction. He says he had painful injection site with a bruise. After 2-4 days the bruise has spread over most of his glutes and now down into his upper legs and has become purplish - red. He says he has allergies like crazy. Is he allergic to the BA? Bad news? Any ideas? Benadryl? Help!!
If it was just bruising I would advise you to get your friend to take a anti-inflammatory and rest up with an ice pack on the injection site. With the bruising expanding down his leg, and the fact that he is now experiencing severe itching, he must contact his physician ASAP, as it may be serious.
He says no itching at the site - he suffers from allergies (runny nose, occasional hives etc.) but so far no itching at the site. The pain went away a couple of days ago. The bruise has dissapated and now a reddish discoloration is spreading - down, not up.
There is a chance that the discoloration is just blood from bruising moving down his leg via gravity. I had a similar effect when I had my ACL reconstructed and found the discoloration at the surgical site moving down into the soles of my feet.
With that said, if it’s continuing to spread, he should see a doctor and I would have gone much sooner if it were me.
First of all why are they sharing a vial? Second is there a reddish lump forming at the injection site? And again tell your friend to stop sharing a damn vial. Buy a seperate sterile vial and transfer 10ml from the 20ml vial into the seperate sterile vial.
Well, that is a good question. Did I mention that they are newbies on their 1st cycle? I’m just helping with a problem, not a sponsor. I’ll pass that along. He says they followed proper sterilization procedures (alcohol swab the top, new sterile needle each time, alcohol swab the injection site before and after & band-aid etc.)
He said for the 1st 48 hours there was a “lump” then it began to get red but the lump went away. I would think that would be the bolus of the injection which then slowly dissappated. By the way, this was his 3rd injection. Each one has increased in effect. I have advised him to cease immediately. His training partner has had NO side effects whatsoever. I would think that he has had some sort of reaction to either the boldenone, the oil, the preservative/bacteriostat or all of the above.
First of all why are they sharing a vial? And again tell your friend to stop sharing a damn vial. Buy a seperate sterile vial and transfer 10ml from the 20ml vial into the seperate sterile vial.[/quote]
Doing this will not accomplish anything. As long as they follow proper sterile procedures, sharing is perfectly fine. Besides, how is it any different for them to each take a hit from the vial than for one person to take a hit today and a hit tomorrow? You’d be using new needles and swabbing before each draw & shot, right?
I think they guys is just having a bad reaction to something. Buddy of mine had a similar thing happen & freaked him out. His whole left side (where he shot) got swollen and reddish. He said he could barely walk for 3 days.
This is a prime example why people who are ignorant of the facts and medical procedures should not be injecting themselves with anything!
This knucklehead needs to get to a physician now!
And for God’s sake people quit coming on this or any other message board asking for medical advice.
This shit just amazes me.
I agree wholehartedly. In fact the 1st thing I advised him to do was to see his MD. About a half dozen times. He basically refused. He asked me if I could find out if what he was experiencing was dangerous, life-threatning, benign or what. Being as I was not familiar with exactly what was happening with him, I sought out other sources of knowledge.
I guess as they say “no good deed goes unpunished”. Thanks to everyone who helped.